# SDR HEEA073051

- Difficulty date: May 7, 2001
- Submitted: May 29, 2001
- Operation: General aviation
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- Aircraft time: 6,121 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Hose
- Part number: 70079H100F210
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIGHT DAMAGE NEAR FITTING.
